# SDR AALA201910309024

- Difficulty date: October 21, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,949 hours, 23,955 cycles
- Engine: Iae V2527A5
- Engine time: 59,795 hours, 23,782 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913F
- Part serial: 4262
- Condition: Low Pressure
- Location: Fuel System
- Part time: 59,795 hours, 23,782 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW ABORTED TAKEOFF AT 105 KNOTS ON RUNWAY 5R ON ACCOUNT OF BAD READING FROM ONE THE ENGINES, LEFT ENGINE LOW POWER. MAINTENANCE REPLACED #1 FMU IAW JOB CARD 26L40073006. REMOVED AND REPLACED PUMP-HP/LP FUEL IAW TSM TASK 4A STEP (12), IAW TSM 73-00-00-810-880-A & AMM 73-12-41-400-010-13 & EA 299632A. (SEE SDR # AALA201910219049)
